# SDR SWAA2017032112632

- Difficulty date: March 16, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 43,129 hours, 25,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN LENS MISSING.   R & R THE LENS IAW AMM.
